# SDR 126291

- Difficulty date: March 20, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N146SD
- Make and model: Saab SF340A
- Aircraft serial: 146SD
- Aircraft time: 28,312 hours, 30,928 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Linkage
- Condition: Lack Of Lube
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FLIGHT 4503 LEAVING CRW.  WHILE TAKING OFF, FELT THE NOSE WHEEL SHIMMY AT AROUND 70 KNOTS. THE ABORTED THE TAKE OFF AND RETURNED TO GATE. MAINTENANCE INSPECTED THE NOSE LANDING GEAR AND STEERING LINKAGE. LUBRICATED NOSE STRUT AND LINKAGE. TAXI CHECKED AIRCRAFT. OPS CHECKED GOOD
